Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32790
Title: An approximation algorithm for parallel machine scheduling with a common server
Authors: Wang, GQ
Cheng, TCE 
Keywords: Parallel machine scheduling
Approximation algorithm
Worst-case analysis
Issue Date: 2001
Publisher: Palgrave Macmillan
Source: Journal of the Operational Research Society, 2001, v. 52, no. 2, p. 234-237 How to cite?
Journal: Journal of the Operational Research Society 
Abstract: In this paper we study the scheduling of a given set of jobs on several identical parallel machines tended by a common server. Each job must be processed on one of the machines. Prior to processing, the server has to set up the relevant machine. The objective is to schedule the jobs so as to minimize the total weighted job completion times. We provide an approximation algorithm to tackle this intractable problem and analyze the worst-case performance of the algorithm for the general, as well as a special, case of the problem.
URI: http://hdl.handle.net/10397/32790
ISSN: 0160-5682
EISSN: 1476-9360
DOI: 10.1057/palgrave.jors.2601074
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

21
Last Week
0
Last month
Citations as of Jul 10, 2018

WEB OF SCIENCETM
Citations

17
Last Week
0
Last month
0
Citations as of Jul 16, 2018

Page view(s)

116
Last Week
7
Last month
Citations as of Jul 23, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.